Journal article icon

Journal article

On Ringel duality for Schur algebras

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
132
Pages:
97-116
Publication date:
2002-01-05
ISSN:
0305-0041
URN:
uuid:91bb6b71-a6d6-4496-9ee0-22d977888d2a
Source identifiers:
8005
Local pid:
pubs:8005

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP